Alert archive / Pennsylvania / Freeze Warnings in 2007

Freeze Warning 3, NWS State College, PA

October 28, 200724 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Oct 28, 2007, 3:10 AM EDT for 24 counties in Pennsylvania. It took effect at Oct 29, 2007, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2007, 3:10 AM EDT (07:10 UTC)
In effect from
Oct 29, 2007, 2:00 AM EDT
Expired
Oct 29, 2007, 8:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA
All 24 counties

Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA

The radar

The State College radar (KCCX), 28 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 280710
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 AM EDT SUN OCT 28 2007

.HIGH PRESSURE WILL BUILD OVER CENTRAL PENNSYLVANIA TONIGHT...BRINGING
CLEARING SKIES...LIGHT WINDS AND SUB-FREEZING OR NEAR-FREEZING
TEMPERATURES TO MUCH OF THE REGION.

PAZ004-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-058-281515-
/O.UPG.KCTP.FZ.A.0003.071029T0600Z-071029T1200Z/
/O.NEW.KCTP.FZ.W.0003.071029T0600Z-071029T1200Z/
WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
310 AM EDT SUN OCT 28 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

SKIES WILL CLEAR AND WINDS WILL SLACKEN THIS EVENING...ALLOWING
TONIGHT TO BECOME THE COLDEST NIGHT OF THE SEASON SO FAR. LOW
TEMPERATURES MONDAY MORNING WILL RANGE FROM 25 TO 30 ACROSS THE
ALLEGHENY HIGHLANDS AND NORTHERN MOUNTAINS...BUT STAY CLOSER TO 32
DEGREES IN THE RIDGE AND VALLEY REGION...INCLUDING PLACES LIKE
ALTOONA...STATE COLLEGE AND WILLIAMSPORT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THOSE WITH COLD SENSITIVE PLANTS...OR OTHER
CONCERNS RELATED TO FREEZING TEMPERATURES...SHOULD BEGIN
PREPARATIONS NOW.

$$

PAZ036-281515-
/O.NEW.KCTP.FZ.W.0003.071029T0600Z-071029T1200Z/
FRANKLIN-
310 AM EDT SUN OCT 28 2007

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

SKIES WILL CLEAR AND WINDS WILL SLACKEN THIS EVENING...ALLOWING
TONIGHT TO BECOME THE COLDEST NIGHT OF THE SEASON SO FAR. EXPECT
TEMPERATURES TO GET DOWN TO FREEZING IN MOST LOCATIONS BY SUNRISE
ON MONDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THOSE WITH COLD SENSITIVE PLANTS...OR OTHER
CONCERNS RELATED TO FREEZING TEMPERATURES...SHOULD BEGIN
PREPARATIONS NOW.

$$

PAZ056-057-059-063>066-281515-
/O.NEW.KCTP.FR.Y.0008.071029T0600Z-071029T1200Z/
PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
310 AM EDT SUN OCT 28 2007

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

SKIES WILL CLEAR AND WINDS WILL SLACKEN THIS EVENING...ALLOWING
THE TEMPERATURES TO DROP TO THE COLDEST READINGS OF THE SEASON SO
FAR. EXPECT THE TEMPERATURES TO DIP INTO THE MID 30S BY SUNRISE ON
MONDAY. THIS WILL ALLOW FROST TO FORM IN MOST PLACES. 

OUTLYING...RURAL AREAS MAY GET DOWN TO THE FREEZING MARK...BUT
MOST OF THE REGION...ESPECIALLY THE URBAN AREAS...SHOULD STAY JUST
ABOVE FREEZING TONIGHT.

A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE
ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED
OUTSIDE.

$$

DANGELO
2 follow-up statements
000 
WWUS71 KCTP 281711
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT SUN OCT 28 2007

.HIGH PRESSURE WILL BUILD OVER CENTRAL PENNSYLVANIA TONIGHT...
BRINGING CLEARING SKIES...LIGHT WINDS AND SUB-FREEZING OR NEAR-
FREEZING TEMPERATURES TO MUCH OF THE REGION.

PAZ004-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
058-290400-
/O.CON.KCTP.FZ.W.0003.071029T0600Z-071029T1200Z/
WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
111 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

SKIES WILL CLEAR AND WINDS WILL SLACKEN THIS EVENING...ALLOWING
TONIGHT TO BECOME THE COLDEST NIGHT OF THE SEASON SO FAR. LOW
TEMPERATURES MONDAY MORNING WILL RANGE FROM 25 TO 30 ACROSS THE
ALLEGHENY HIGHLANDS AND NORTHERN MOUNTAINS...BUT STAY CLOSER TO
32 DEGREES IN THE RIDGE AND VALLEY REGION...INCLUDING PLACES LIKE
ALTOONA...STATE COLLEGE AND WILLIAMSPORT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THOSE WITH COLD SENSITIVE PLANTS...OR OTHER
CONCERNS RELATED TO FREEZING TEMPERATURES...SHOULD BEGIN
PREPARATIONS NOW.

$$

PAZ056-057-059-063>066-290400-
/O.CON.KCTP.FR.Y.0008.071029T0600Z-071029T1200Z/
PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
111 PM EDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

SKIES WILL CLEAR AND WINDS WILL SLACKEN THIS EVENING...ALLOWING
THE TEMPERATURES TO DROP TO THE COLDEST READINGS OF THE SEASON SO
FAR. EXPECT THE TEMPERATURES TO DIP INTO THE MID 30S BY SUNRISE
ON MONDAY. THIS WILL ALLOW FROST TO FORM IN MOST PLACES.

OUTLYING...RURAL AREAS MAY GET DOWN TO THE FREEZING MARK...BUT
MOST OF THE REGION...ESPECIALLY THE URBAN AREAS...SHOULD STAY
JUST ABOVE FREEZING TONIGHT.

A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE
ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED
OUTSIDE.

$$

RXR
000 
WWUS71 KCTP 290219
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1019 PM EDT SUN OCT 28 2007

.HIGH PRESSURE IS BRINGING CLEAR SKIES AND LIGHT WINDS TO THE
REGION OVERNIGHT...PRIME INGREDIENTS FOR RADIATIONAL COOLING AND A
WIDESPREAD FROST/FREEZE.

PAZ004-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
058-291200-
/O.CON.KCTP.FZ.W.0003.071029T0600Z-071029T1200Z/
WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1019 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

CLEAR SKIES AND LIGHT WINDS ARE SETTING UP NEARLY PERFECT
RADIATIONAL COOLING CONDITIONS...LEADING TO WHAT WILL BE THE
COLDEST NIGHT OF THE SEASON SO FAR. LOW TEMPERATURES MONDAY
MORNING WILL RANGE FROM 25 TO 30 ACROSS THE ALLEGHENY HIGHLANDS
AND NORTHERN MOUNTAINS...BUT STAY CLOSER TO 32 DEGREES IN THE
RIDGE AND VALLEY REGION...INCLUDING PLACES LIKE ALTOONA...STATE
COLLEGE AND WILLIAMSPORT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THOSE WITH COLD SENSITIVE PLANTS...OR OTHER
CONCERNS RELATED TO FREEZING TEMPERATURES...SHOULD BEGIN
PREPARATIONS NOW.

$$

PAZ056-057-059-063>066-291200-
/O.CON.KCTP.FR.Y.0008.071029T0600Z-071029T1200Z/
PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1019 PM EDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. 

CLEAR SKIES AND LIGHT WINDS ARE SETTING UP NEARLY PERFECT
RADIATIONAL COOLING CONDITIONS...LEADING TO WHAT WILL BE THE
COLDEST NIGHT OF THE SEASON SO FAR. EXPECT THE TEMPERATURES TO
DIP INTO THE MID 30S BY SUNRISE ON MONDAY. THIS WILL ALLOW FROST
TO FORM IN MOST PLACES.

OUTLYING...RURAL AREAS MAY GET DOWN TO THE FREEZING MARK...BUT
MOST OF THE REGION...ESPECIALLY THE URBAN AREAS...SHOULD STAY
JUST ABOVE FREEZING TONIGHT.

A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE
ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED
OUTSIDE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 28, 2:54 AM EDT, 16 minutes earlier.

Area forecast discussion, Oct 28, 2:54 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 AM EDT SUN OCT 28 2007

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EASTWARD OVER THE OHIO VALLEY SUNDAY AND
INTO THE MID-ATLANTIC STATES TONIGHT AND SETTLE IN FOR MONDAY AND
TUESDAY. NORTHWESTERLY FLOW ALOFT WILL KEEP THE FORECAST DRY. A
FRONT MAY AFFECT THE REGION LATE WED OR THURS...BUT EVEN THAT
PASSAGE LOOKS TO BE MAINLY DRY.

&&

.NEAR TERM /UNTIL 11 AM THIS MORNING/...
BLUSTERY NW WINDS BEHIND THE SECONDARY FRONT...AND SKIES ARE
STARING TO CLEAR IN IT/S WAKE. ONLY SOME NARROW LAKE INSTABILITY
DRIVEN STREAMERS COMING OFF THE NORTH/EASTERN HALF OF THE LAKE
WHERE THE COLDEST AIR ALOFT IS PASSING OVER. DAYLIGHT AND MIXING
SHOULD BRING A LITTLE MORE CU DEVELOPMENT TO THE NW HALF OF THE
CWA...BUT ON THE WHOLE...A MUCH BRIGHTER DAY THAN SATURDAY. THE
W/NW WINDS SHOULD STAY RATHER BREEZY WITH GUSTS UP TO 25 MPH
POSSIBLE AGAIN TODAY.

&&

.SHORT TERM /11 AM THIS MORNING THROUGH 6 PM MONDAY/...
MAXES TODAY WILL BE CLOSE TO NORMAL IN THE RIDGE AND VALLEY REGION
AND SE PIEDMONT. BUT THEY WILL BE ABOUT 5F COLDER THAN NORMAL IN
THE NWRN MTNS.

EXPECT CLEARING THIS EVENING AND WINDS SHOULD BEGIN TO SLACKEN AS
THE SFC HIGH MOVES IN FROM THE OHIO VALLEY. THIS WILL ALLOW FOR THE
COLDEST NIGHT OF THE SEASON SO FAR. HAVE DECIDED TO UPGRADE THE
FREEZE WATCH TO A WARNING FOR MOST OF THE AREA...AND POST A FROST
ADVISORY IN THE LOWER SUSQ. THE TEMPS THERE WILL BE QUITE CLOSE TO
FREEZING...ESPECIALLY OUT IN THE RURAL AREAS...BUT MOST URBAN AND
SUB-URBAN LOCATIONS SHOULD STAY JUST ABOVE FREEZING.

8H TEMPS REBOUND NICELY ON MONDAY WITH WESTERLY FLOW AND WE SHOULD
ATTAIN HIGHS IN THE 50S ALL OVER CENTRAL PA UNDER MO SUNNY SKIES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE DOMINATES UNTIL A WEAK FRONT APPROACHES SOME TIME
WED/THU. MODEL TIMING ON THIS KEEPS FLOPPING AROUND. WHAT SEEMS
AGREED UPON IS THAT WE WILL JUST GET SKIRTED WITH THE BEST
FORCING/CHANCES FOR RAIN SLIDING MAINLY THRU SRN CANADA AND NY. SO
POPS IN THE EXTENDED ARE PRETTY LOW OVERALL AND THE WEATHER LOOKS
TO BE RELATIVELY TRANQUIL...WITH TEMPS RETURNING TO ABOVE NORMAL
ON THE BACK SIDE OF THE HIGH AS IT SLIDES OFF THE EAST COAST.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
SECONDARY COLD FRONT PUSHING THROUGH CENTRAL PA ATTM. SCT SHWRS
ARE ACCOMPANYING THE FRONT ACROSS THE FRONT. MVFR WILL BE THE
PRIMARY FLIGHT CATEGORY FOR THE EARLY OVERNIGHT...WITH IFR CIGS
LIKELY FOR A WHILE AT KJST/KBFD. SLOW IMPROVEMENT TO VFR CIGS
WILL OCCUR BETWEEN 08 AND 12Z. DOWNSLOPING FLOW EAST OF MTNS WILL
CONTINUE VFR CONDS ACROSS THE SUSQ VALLEY/ KIPT AND KMDT. GUSTY NW
WINDS BEHIND THE FRONT WILL CONTINUE OVERNIGHT AND GRADUALLY
DIMINISH SUNDAY MORNING.

HI PRES WILL BUILD INTO THE REGION ON SUNDAY...BRINGING CLEARING
SKIES. VFR CONDS SHOULD PREVAIL ACROSS THE ENTIRE REGION.
HOWEVER...STRONG NW WINDS ALOFT WILL BEGIN MIXING TO THE SFC BY
LATE AM...RESULTING IN GUSTS TO NR 25KTS.

LARGE HI PRES SYSTEM WILL BUILD OVR THE REGION FOR THE FIRST HALF
OF NEXT WEEK...BRINGING GENERALLY GOOD FLYING CONDS. EXCEPT FOR
ISOLATED AREAS OF EARLY AM VALLEY FOG...VFR CONDS EXPECTED ALONG
WITH LIGHT WINDS. A COLD FRONT ON THURSDAY WILL BRING THE NEXT
CHANCE OF WIDESPREAD VIS/CIG RESTRICTIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR PAZ004-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-058.
FROST ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR PAZ056-057-059-
063>066.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...LACORTE/FITZGERALD
AVIATION...FITZGERALD/GARTNER
Hazardous weather outlook, Oct 27, 5:09 PM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT SAT OCT 27 2007

PAZ004-010>012-017>019-024>028-033>035-037-041-042-045-046-049>053-
058-282115-
WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
509 PM EDT SAT OCT 27 2007

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-036-056-057-059-063>066-282115-
MCKEAN-POTTER-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
509 PM EDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD FROST IS POSSIBLE SUNDAY NIGHT. THIS WOULD BE THE
FIRST FROST FOR MOST LOCATIONS THIS AUTUMN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:10 AM EDTFrost AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more29 hr

Nearby

Freeze Warnings in Pennsylvania, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.